Home      About Us      Instructions to Authors      Online Submission      Editorial Board      Publication Ethics      Contact Us
Article
Volume 5, Issue 3, Mar 2014
Review Articles
ROOT AND ROOT CANAL MORPHOLOGY AND ITS VARIATION OF THE HUMAN MANDIBULAR CANINE: A LITERATURE REVIEW
Bhat Ganesh T., Dodhiya Sonal S*, Shetty Aditya, Hegde Mithra N.
[View PDF]
136-142
Mandibular canine, root canal morphology, two roots
   
 
© 2013-2015 IRJP. All rights reserved. Specialized onine journals by ubijournal. Website by Ubitech Solutions
sidebar